Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 4, Pages 801-808
http://dx.doi.org/10.1155/S0161171280000609

A Lebesgue decomposition for elements in a topological group

Department of Mathematics, Bowling Green State University, Firelands Campus, Huron 44839, Ohio, USA

Received 3 May 1979; Revised 29 February 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas P. Dence, “A Lebesgue decomposition for elements in a topological group,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 801-808, 1980. https://doi.org/10.1155/S0161171280000609.